Havent been on here in a while. I think im going into an episode after missing a dose of my invega so i need the extra support.
Welcome back !
I do t think missing a dose of your meds will mess you up.
Did you recently lower your meds?
Hope things will be going well for you.
In my experience it usually takes a while before relapsing, because the body stores traces of the medicine in the body. For me it usually will take a couple of weeks before I get a relapse. It is possible that you are feeling withdrawal symptoms which can be mistaken for a relapse.
I missed a dose a couple of days ago as a experiment to see how I would sleep without them. I felt awful the next day because I didn’t sleep. And I got OCD issues that flared up.
Hopefully you are only experiencing withdrawal syptoms. You will probably be fine if you get back on your meds.
Welcome back! You have been missed! Did you speak with your pdoc about feeling extra symptoms right now? They might be able to prescribe you a PRN of haldol or something to take while you adjust to having the invega back in your system. I am assuming you mean the invega shot, and not pills. One missed dose of pills should correct itself within a week.
Yeah itd more complicated than that. I was previous diagnosed as having schizoaffective depressive type so they put me on a few different anti depressants and the last one sent me manic so they swwitched me to bipolar type. Theyve been trying to wean me off the anti depressant but every time i go lower i get suicidal and depressed. They lowered it by 10 mgs to see if that would help a few days ago and ive been spiraling since and was in a loud busy environemtn when i started feeling paranoid. It hasnt gone away. Its only been 12 hours since that happened. I emailed my therapist to get her help. And im on the pill not the shot
I’m glad you reached out for support. You are doing all the responsible things.
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.